Trigger – I talk about my sex life a little bit in this!
So, I’ve been back at university for two weeks now, and it’s been interesting.
I’ve gone through two university provided wheelchairs (both were broken, annoyingly), But the university has hired out an electric scooter for me, so that’s made life a bit easier, though it doesn’t help that none of the buses used on the 15 route are suitable for scooters.
After a visit to the GP about painkillers, the conversation turned to my antidepressants, and he asked me if I was still taking them/whether I felt they were working. Now, after my trip to the hospital, where the nurses refused to let me take the pills I had Matt bring in for me. I realised that they weren’t helping me at all. Not to mention that I’d realised that the side effect I was most irritated about was the fact that I’d, well, lost the ability to come to orgasm. This had happened a few weeks before the accident, where sex happened many times, but I was a lot trickier than normal to satisfy… It just stopped happening, and it was beginning to upset Matt that he couldn’t do much about it. It’s not your fault, I soothed, but I couldn’t figure out why until I looked at my medication’s side effects. So I carried on after the accident not taking them, and my sex life did improve.
So, I awkwardly mentioned this to the GP, and because he didn’t want me just not on antidepressants, he changed me over to prozac. Because of my sleep issues and the pain in my leg not helping, he also added sleeping pills.
Yesterday I took my first dose. Then I had an episode for the first time, where we were in a group for my seminar, and we were generating characters for a story, in a way that involved saying an idea, and just using it without being allowed to debate it. I felt so out of control, and trying to get this across to both my classmates and my lecturer caused me to nearly burst into tears. I never cry over something as trivial as that, and it freaked me out. I called Matt straight afterwards, and we agreed to pay attention to my emotions for the next two weeks to see if it is the prozac causing this or not.
Today has been better though. I slept in all morning, so felt much more refreshed, I’ve had a shower using my new Lush shower gel, and when Matt gets here, we’ll be off for a Cards Against Humanity session with the girls at their place. It has been a much better day, much more relaxed.
So, I’m hoping to do a few things this academic year:
1) Set up a new blog dedicated to reviewing Lush and other beauty products/fashion from an autistic perspective
2) ACTUALLY WIN NANOWRIMO THIS GODDAMN YEAR
3) Get some Firsts in my uni work
4) Get my act together as a functioning adult…